Discussions By Condition: Nerve conditions

New 2 seizures & meds

Posted In: Nerve conditions 0 Replies
  • Posted By: tbfree
  • September 21, 2008
  • 05:18 PM

I'm new to this site & still trying to figure things out so... I had my first seizure in July of this year & my second about 4 hours later that same day. I don't remember either one. Apparently both were about 3-5 minutes long and full blown gra-mal (ha-ha) still learning. All I remember is sitting at the table on the phone at my mom's. My mom says I dropped the phone and took off running through the house like I had seen a ghost and was acting as if I couldn't breath. She said finally I ran to her powder room & dropped to the floor, hitting my knees on floor & head on toilet. Then as she screamed for my son to call 911 & or for help I began to convulse, stiffen up, eyes rolled up into head, foam out of mouth, etc.. totally unconsciousness. First seizure at my mom's within 4 hours after hospital admission 2 seizuire occured then they gave me 1000 mg of Dilantin - didn't no what world I was in cuz I'm already on so many other meds.
Anyway, I stayed on the dilantin another month but they wanted to treat other things all in one so they tried a few other drugs that didn't work. Current drug is Gabapentin. It doesn't make me sedated which is a big plus but it makes me so mean and agitated,talkative, crazy, ect... does it anybody else? They worked me up to 3600mg - a little over a week ago they lowered the dose to 2100mg.
I'm still get so mad. I feel like no-one understands me because I don't understand myself anymore. :(

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?